# SDR LR7A06077

- Difficulty date: June 26, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 32,446 hours, 16,802 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 3596961L
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION FOUND BULKHEAD CAP CRACKED AT FS 902, LBL 66, WL 218.  REPAIRED BULKHEAD CAP IAW SMP583 53-50-17.
